Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/17687
Title: On zero-free intervals in (1,2) of chromatic polynomials of some families of graphs
Authors: Dong, Fengming
Koh, Khee Meng
Keywords: Chromatic polynomial
Zero-free interval
Double subdivision
minor
Issue Date: 2010
Citation: Dong, F., & Koh, K. M. (2010). On zero-free intervals in (1,2) of chromatic polynomials of some families of graphs. SIAM Journal on Discrete Mathematics, 24(2), 370-378. http://dx.doi.org/10.1137/070698294
Abstract: For a family S of graphs, let ω(S) be the supremum of t : 1 < t ≤ 2 such that P(G, λ) = 0 for all G ∈ S and all λ ∈ (1, t). In this paper we show that ω(S) = ω(S ∩K) for any family S of graphs satisfying certain conditions, where K is a special family of graphs. This result makes it much easier to determine ω(S) for such families S.
URI: http://hdl.handle.net/10497/17687
ISSN: 0895-4801 (online)
Other Identifiers: 10.1137/070698294
Website: http://dx.doi.org/10.1137/070698294
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
SJDM-24-2-370.pdf156.62 kBAdobe PDFView/Open
Show full item record

Page view(s)

24
checked on Nov 17, 2017

Download(s)

20
checked on Nov 17, 2017

Altmetric